# SDR HALA2014082900126

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 48,101 hours, 8,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK,  FOUND EICAS MESSAGE FOR THE LT ENGINE NR 1 FIRE LOOP.  R & R THE LT ENGINE FIRE/OVERHEAT DETECTION CARD IAW AMM 26-10-01. OK FOR SERVICE.
